# SDR UPS06448511

- Difficulty date: October 18, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2040-2050
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D SEAT TRACK CORRODED AT STA 2040 - 2050 LBL 74.  SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A JUST AT LBL 74 BETWEEN BS 2050 AND 2090.
